# SDR USAASB03024

- Difficulty date: February 11, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE REPORTED THE LOW LEVEL EMERGENCY LIGHTS, ON SEAT ROWS 16 THROUGH 22, ARE DIM.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATOINAL CHECK GOOD. (M)
